# SDR UALA2013051703439

- Difficulty date: May 17, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,641 hours, 23,158 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Seat Row 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 FWD INBD SEAT ATTACH FITTING IS LOOSE.  TIGHTENED FITTING IAW AMM.
